# SDR CA990505001

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 3340 · Exterior Lighting
- Part: Pivot Shaft
- Part number: 4609467
- Condition: Melted
- Location: Landing Light
- Component: 4501221
- Stage of operation: IN
- Nature of condition: M, W
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING LIGHT SHAFT ASSY INSULATORS WERE FOUND BURNED.   IT APPEARS THAT THE FOLLOWING ARE UNAPPROVED PARTS: 46-0943-1 BUS BAR, 46-0944-1 INSULATOR AND 46-0945-1.  INSULATORS DO NOT CONFORM TO MANUFACTURER'S SPECS AND HAVE THUS MELTED.  THIS PART CARRIES THE ELECTRICAL CURRENT FOR THE LAMP CIRCUIT.
